Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects of celexa

Posted by Sally on May 4, 1999, at 18:55:54

In reply to side effects of celexa, posted by oop on October 16, 1998, at 18:54:33

> I'm curious to know what side effects go along with the antidepressant drug, celexa. I recently went to the doctor in reference to a weight problem. I am 2 pounds below state regulations for phentermine. He explained to me that when I take care of my anxiety and depression, that my weight problem would take care of itself. I've searched the web for these side effects, but I only find dry mouth, nausea and sleepiness. I'm definitely sleepy and have nausea. I don't think I can work and take this drug.

I would like to know if there is anyone out there that is taking Celexa has gained any weight. I am on Wellbutrin, and have been doing well, then the doctor put me on Celexa also to take care of my attention. I am 49 years old and I do not act or look like it. I love doing sports, and I have two jobs. I was just having trouble remembering everything, I am going thru the change also. Please anyone out there please let me know about the weight gain. Thank you. Sally




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sally thread:901